Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Intense pain in the vagina during intercourse. What treatment should be taken?

Hello Doc , We several times tried doing intercouse but always fail to do coz of my hell pain in vagina , even my husband cant see me in the pain as well , so if you can suggest me that is i can consult any doc to cut down my vagina so that we can do intercouse easliy thatafter or any other advise you can give that without pain we can do intercouse .
Asked On : Sat, 19 May 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello.

Thanks for writing to us.
Pain during intercourse is a common happening after marriage. To avoid this pain, ask your husband to indulge in lots of foreplay before trying to insert teh penis. You cvan also use a water based gel in the area for adequate lubrication.
I hope this information has been both informative and helpful for you.

Regards,

Dr. Rakhi Tayal
drrakhitayal@gmail.com
Answered: Sat, 19 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor